| Model Number |
CL2000S-10 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as it was discarded.Without the return of the device a probable cause is unable to be determined.
Event or Problem Description
The event occurred at 5:00pm at the patient¿s home and involved an issue with a chemolock and chemolock port and an unprompted disconnect of the ambulatory pump resulting in unprotected chemo exposure to doxorubicine.It was reported that the device was in use an hour when a droplet was noted and therapy was halted.The set up was a piggyback and there were no issues noted during initial set-up/priming.There is patient involvement, and although there was a report of a delay in therapy, there was no adverse event and no one was harmed as a result of the reported event.This report reflects the fifth of five events reported.
Additional Manufacturer Narrative
No product samples, videos, or photographs were returned for investigation.The device history review was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.